zbMATH — the first resource for mathematics

Razumikhin-type stability theorems for discrete delay systems. (English) Zbl 1123.93065
Summary: By employing the Razumikhin technique and Lyapunov functions, Razumikhin-type theorems that guarantee the uniform stability, uniformly asymptotic stability and uniformly exponential stability for the general discrete delay systems are established, respectively. Moreover, Razumikhin-type uniformly exponential stability theorem gives the estimation of the convergence speed. As theoretic application, the Razumikhin-type uniformly exponential stability result is further studied and used to show some well-known stability results for some kinds of discrete delay systems. Finally, examples are also worked through to illustrate our results.

93C55 Discrete-time control/observation systems
34K20 Stability theory of functional-differential equations
93D30 Lyapunov and storage functions
93D20 Asymptotic stability in control theory
Full Text: DOI
[1] Hale, J.K., Theory of functional differential equations, (1977), Springer New York · Zbl 0425.34048
[2] Hale, J.K.; Lunel, S.M.V., Introduction to functional differential equations, (1993), Springer New York
[3] Knospe, C. R., Roozbehani, M. (2003). Stability of linear systems with interval time-delay. In Proceedings of the American control conference (Vol. 2, pp. 1458-1463).
[4] Liao, X. X. (2001). Theory and application of stability for dynamical systems. Beijing: National Defence Industry Press.
[5] Liu, B.; Liu, X.; Chen, G.; Wang, H., Robust impulsive synchronization of uncertain dynamical networks, IEEE transactions on circuits and systems—I: regular paper, 52, 1431-1441, (2005) · Zbl 1374.82016
[6] Liu, B.; Liu, X.; Teo, K.L.; Wang, Q., Razumikhin-type theorems on exponential stability of impulsive delay systems, IMA journal of applied mathematics, 71, 47-61, (2006) · Zbl 1128.34047
[7] Liu, X.; Ballinger, G., Uniform asymptotic stability of impulsive delay differential equations, Computers and mathematics with applications, 41, 903-915, (2001) · Zbl 0989.34061
[8] Lu, W.; Chen, T., Synchronization analysis of linearly coupled networks of discrete time systems, Physica D, 198, 148-168, (2004) · Zbl 1071.39011
[9] Mao, X., Razumikhin-type theorems on exponential stability of neural stochastic functional differential equations, SIAM journal on mathematical analysis, 28, 389-400, (1997)
[10] Marquez, H.J., Nonlinear control systems: analysis and design, (2003), Wiley New Jersey · Zbl 1037.93003
[11] Niculescu, S., Delay effects on stability: A robust control approach. lecture notes in control and information science, (2001), Springer New York, Berlin Heidelberg
[12] Shen, J.H.; Yan, J., Razumikhin type stability theorems for impulsive functional differential equations, Nonlinear analysis, 33, 519-531, (1998) · Zbl 0933.34083
[13] Stamova, I.M.; Stamov, G.T., Lyapunov-Razumikhin method for impulsive functional equations and applications to the population dynamics, Journal of computational and applied mathematics, 130, 163-171, (2001) · Zbl 1022.34070
[14] Teel, A.R., Connections between Razumikhin-type theorems and the ISS nonlinear small gain theorem, IEEE transactions on automatic control, 43, 960-964, (1998) · Zbl 0952.93121
[15] Teel, A. R., Nešić, D., & Kokotović, P. V. (1998). A note on input-to state stability of sampled-data nonlinear systems. In Proceedings of the 37th IEEE conference on decision and control (pp. 2473-2478), Tampa, FL.
[16] Zhang, J.; Knospe, C.R.; Tsiotras, P., Stability of time-delay systems: equivalence between Lyapunov and scaled small gain conditions, IEEE transactions on automatic control, 46, 482-486, (2001) · Zbl 1056.93598
[17] Zhang, J.; Knospe, C.R.; Tsiotras, P., New results for the analysis of linear systems with time-invariant delays, International journal of robust and nonlinear control, 13, 1149-1175, (2003) · Zbl 1033.93032
[18] Zhang, S.; Chen, M.P., A new Razumikhin theorem for delay difference equations, Computers and mathematics with applications, 36, 405-412, (1998) · Zbl 0933.39011
[19] Zhivoglyadov, P.V.; Middleton, R.H., Networked control design for linear systems, Automatica, 39, 743-750, (2003) · Zbl 1022.93018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.